# SDR DALA2023110809206

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 13,425 hours, 1,580 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 LAVATORY DOOR LOCK INOPERATIVE. LOCATIONS 204. WE HAD TO BREAK A STUCK PASSENGER OUT OF THIS LAV. CORRECTIVE ACTION: ADJ LAV 204 DOOR LOCK. (0053044)
